MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that shaft break occurred.After the 3.5mm x 15mm quantum maverick was introduced inside the patient it was noted that the middle and distal end of the balloon delivery shaft were fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that shaft break occurred.After the 3.5mm x 15mm quantum maverick was introduced inside the patient it was noted that the middle and distal end of the balloon delivery shaft were fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.It was further reported that the fracture was near the distal portion of the device and it was completely and simply removed without any intervention performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.Lot number corrected to 0023874524 from previously reported 0023808059.Use before date/expiration corrected to 05/29/2022 from previously reported 05/16/2022.Device manufacture date corrected to 05/30/2019 from previously reported 05/17/2019.Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The hypotube was separated 76cm from the hub.The separated ends of the hypotube was ovaled indicating the hypotube was kinked prior to separating.There were numerous hypotube kinks.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9455620
Report Number2134265-2019-15618
Device Sequence Number3039944
Product Code LOX
UDI-Device Identifier08714729392804
UDI-Public08714729392804
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0023874524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer12/11/2019
01/06/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date12/18/2019
01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1